# SDR SIMA200412702

- Difficulty date: May 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0214333
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

RIC - FLT 4507 - DURING TAXI CREW RECEIVED APU GEN OFF BUSS MESSAGE.  RESET GENERATOR WHILE PARKING AIRCRAFT.  DC BUSS FAILED CAUSING NUMEROUS ELECTRICAL WARNINGS AND NOTICED SMOKE FROM RIGHT SIDE OF AIRCRAFT. APU SHUTDOWN AND FIRE BOTTLE EXTINGUISHED.  SMOKE IN CABIN WAS EVIDENT.  NO FIRE EVIDENCE WAS NOTED.  AIRCRAFT WAS INSPECTED AND FERRIED TO BGR FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE APU IAW EMB MM.  OPS AND LEAK CHECKS WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  APU FIRE BOTTLE WAS ALSO REPLACED.  (M)
